MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300188
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Shaking/Tremors (2515)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All information available to bigfoot has been submitted.A follow-up report will be submitted after bigfoot learns of any new information in relation to this case.
 
Event or Problem Description
Customer reported a potential severe hypoglycemic event while using bigfoot unity system.No further information was provided.There was no report of medical intervention, death, or permanent impairment associated with the event.Customer has not provided a date of event to enable further device evaluation.
 
Event or Problem Description
Customer reported a potential severe hypoglycemic event.There was no report of medical intervention, death, or permanent impairment associated with the event.Customer has not provided a date of event to enable further device evaluation, however, potential time of event could have been between 6th june 2022 to 20th june 2022.Upon follow-up with the customer on 07/05/2022 , the following facts were revealed: customers healthcare provider had lowered their insulin dose to 30 units and customer had been experiencing low blood sugar events overnight.Customer did not lose consciousness during low blood sugar events however, customer felt shaky and woozy.Customer was able to self treat their low blood sugar events with coke and glucose tablets.No third party assistance was required.No allegations were made against bigfoot unity system.
 
Additional Manufacturer Narrative
No device issues were reported by the customer.Upon follow-up regarding the event with the customer there was no indication that the product did not meet the specification.All pertinent information available to bigfoot has been submitted.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mc carthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key15071332
Report Number3016525500-2022-00009
Device Sequence Number14787048
Product Code QLG
UDI-Device Identifier00850003506258
UDI-Public00850003506258
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2022
Device Model NumberFG-300188
Device Catalogue NumberFG-300188
Device Lot Number14031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale